# SDR 2008UALA00267

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 70,229 hours, 8,699 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2156656
- Condition: Intermittent
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE 'FIRE CARGO AFT' EICAS WARNING MESSAGE DISPLAYED.  REPLACED DETECTOR  PER MM26-16-01-401, OPS NORMAL. AC OK FOR SERVICE.
